Alert archive / Indiana / Gale Warnings in 2012

Gale Warning 11, NWS Northern Indiana

February 28, 2012

NWS Northern Indiana issued this gale warning at Feb 28, 2012, 4:34 AM EST. It took effect at Feb 29, 2012, 9:00 AM EST. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 28, 2012, 4:34 AM EST (09:34 UTC)
In effect from
Feb 29, 2012, 9:00 AM EST
Expired
Mar 1, 2012, 1:00 AM EST
In force
16 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

945 
WHUS73 KIWX 280934
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
434 AM EST TUE FEB 28 2012

LMZ043-046-281745-
/O.NEW.KIWX.GL.W.0011.120229T1400Z-120301T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
434 AM EST TUE FEB 28 2012

...GALE WARNING IN EFFECT FROM 9 AM TO 10 PM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 9 AM TO 10 PM EST
WEDNESDAY. 

* WINDS: SOUTHWEST GALES TO 40 KNOTS WEDNESDAY VEERING WEST TO 35
  KNOTS WEDNESDAY EVENING AND DIMINISHING OVERNIGHT. 

* WAVES: BUILDING TO NEAR 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
8 follow-up statements
834 
WHUS73 KIWX 281519
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1019 AM EST TUE FEB 28 2012

LMZ043-046-282300-
/O.CON.KIWX.GL.W.0011.120229T1400Z-120301T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1019 AM EST TUE FEB 28 2012

...GALE WARNING REMAINS IN EFFECT FROM 9 AM TO 10 PM EST
WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT FROM 9 AM TO 10 PM EST
WEDNESDAY. 

* WINDS: SOUTHWEST GALES TO 40 KNOTS WEDNESDAY VEERING WEST TO 
  35 KNOTS WEDNESDAY EVENING AND DIMINISHING OVERNIGHT. 

* WAVES: BUILDING TO NEAR 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
095 
WHUS73 KIWX 282001
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
301 PM EST TUE FEB 28 2012

LMZ043-046-290400-
/O.CON.KIWX.GL.W.0011.120229T1400Z-120301T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
301 PM EST TUE FEB 28 2012

...GALE WARNING REMAINS IN EFFECT FROM 9 AM TO 10 PM EST
WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT FROM 9 AM TO 10 PM EST
WEDNESDAY. 

* WINDS: SOUTHWEST GALES TO 40 KNOTS WEDNESDAY VEERING WEST TO 
  35 KNOTS WEDNESDAY EVENING AND DIMINISHING WEDNESDAY NIGHT. 

* WAVES: BUILDING TO NEAR 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
233 
WHUS73 KIWX 290404
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1104 PM EST TUE FEB 28 2012

LMZ043-046-291215-
/O.CON.KIWX.GL.W.0011.120229T1400Z-120301T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1104 PM EST TUE FEB 28 2012

...GALE WARNING REMAINS IN EFFECT FROM 9 AM TO 10 PM EST
WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT FROM 9 AM TO 10 PM EST
WEDNESDAY. 

* WINDS: SOUTH WINDS TO 20 KNOTS WEDNESDAY MORNING VEERING
  SOUTHWEST TO 25 KNOTS WEDNESDAY AFTERNOON. GUSTS UP TO 35 TO 40
  KNOT GALES LATE MORNING INTO THE AFTERNOON. WINDS VEERING WEST
  AT 20 TO 25 KNOTS WEDNESDAY NIGHT WITH GUSTS UP TO 35 KNOT GALES
  WEDNESDAY EVENING.

* WAVES: BUILDING TO 5 FEET WEDNESDAY AFTERNOON...5 TO 8 FEET
  WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
354 
WHUS73 KIWX 291055
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
555 AM EST WED FEB 29 2012

LMZ043-046-291900-
/O.CON.KIWX.GL.W.0011.120229T1400Z-120301T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
555 AM EST WED FEB 29 2012

...GALE WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 10 PM
EST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 10 PM
EST THIS EVENING. 

* WINDS: SOUTH WINDS TO 20 KNOTS THIS MORNING VEERING SOUTHWEST TO
  30 KNOTS THIS AFTERNOON. GUSTS UP TO 35 TO 40 KNOT GALES LATE
  MORNING INTO THE AFTERNOON. WINDS VEERING WEST TO 20 KNOTS
  TONIGHT...GUSTS UP TO 35 KNOT GALES THIS EVENING.

* WAVES: BUILDING TO 5 FEET THIS AFTERNOON...5 TO 7 FEET WEDNESDAY
  NIGHT INTO THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
332 
WHUS73 KIWX 291504
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1004 AM EST WED FEB 29 2012

LMZ043-046-292200-
/O.CON.KIWX.GL.W.0011.000000T0000Z-120301T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1004 AM EST WED FEB 29 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. 

* WINDS: SOUTH WINDS TO 20 KNOTS THIS MORNING VEERING SOUTHWEST 
  TO 30 KNOTS THIS AFTERNOON. GUSTS UP TO 35 TO 40 KNOT GALES 
  LATE MORNING INTO THE AFTERNOON. WINDS VEERING WEST TO 20 
  KNOTS TONIGHT...GUSTS UP TO 35 KNOT GALES THIS EVENING. 

* WAVES: BUILDING TO 5 FEET THIS AFTERNOON...5 TO 7 FEET TONIGHT
  INTO THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
305 
WHUS73 KIWX 292019
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
318 PM EST WED FEB 29 2012

LMZ043-046-010300-
/O.CON.KIWX.GL.W.0011.000000T0000Z-120301T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
318 PM EST WED FEB 29 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. 

* WINDS: SOUTH WINDS TO 20 KNOTS THIS MORNING VEERING SOUTHWEST 
  TO 30 KNOTS THIS AFTERNOON. GUSTS UP TO 35 TO 40 KNOT GALES 
  LATE MORNING INTO THE AFTERNOON. WINDS VEERING WEST TO 20 
  KNOTS TONIGHT...GUSTS UP TO 35 KNOT GALES THIS EVENING. 

* WAVES: BUILDING TO 5 FEET THIS AFTERNOON...5 TO 7 FEET TONIGHT 
  INTO THURSDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
367 
WHUS73 KIWX 010239
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
939 PM EST WED FEB 29 2012

LMZ043-046-010600-
/O.EXT.KIWX.GL.W.0011.000000T0000Z-120301T0600Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
939 PM EST WED FEB 29 2012

...GALE WARNING NOW IN EFFECT UNTIL 1 AM EST THURSDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 1 AM EST THURSDAY. 

* WINDS: WEST 20 TO 25 KNOTS. GUSTS TO 35 KNOTS GALES SUBSIDING TO
  30 KNOTS OVERNIGHT.

* WAVES: 5 TO 8 FEET SUBSIDING TO 3 TO 6 FEET THURSDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
496 
WHUS73 KIWX 010610
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
110 AM EST THU MAR 1 2012

LMZ043-046-011415-
/O.EXP.KIWX.GL.W.0011.000000T0000Z-120301T0600Z/
/O.NEW.KIWX.SC.Y.0025.120301T0610Z-120301T2000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
110 AM EST THU MAR 1 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON. THE GALE WARNING IS NO LONGER IN EFFECT. 

* WINDS: WEST 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS OVERNIGHT.
  WEST WINDS THIS MORNING TO 20 KNOTS BACKING SOUTHWEST AT 5 TO 15
  KNOTS THIS AFTERNOON. 

* WAVES: 5 TO 8 FEET SUBSIDING TO BELOW 4 FEET THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this gale warning went out at Feb 28, 4:31 AM EST, 3 minutes earlier.

Area forecast discussion, Feb 28, 4:31 AM EST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
431 AM EST TUE FEB 28 2012

.SHORT TERM.../TODAY-WED NGT/

HIGH PRESSURE OVER THE AREA THIS MORNING WILL MOVE QUICKLY EAST
TODAY AS A STRONG SHRTWV OVER SWRN U.S. EJECTS NE TO THE CENTRAL
PLAINS. RESULT SHOULD BE INCREASING CLOUDINESS/SELY WINDS ALONG WITH
WAA IN OUR AREA TODAY WITH HIGHS IN THE 40S... EXCEPT ONLY IN THE
U30S FAR NE.

INTENSIFYING LOW IS EXPECTED TO MOVE NE FROM NEB THIS EVENING TO SRN
MN BY 12Z WED. UPR LEVEL DIVERGENCE ASSOCIATED WITH COUPLED UPR JET
STREAKS ACROSS SE CANADA AND THE SRN PLAINS AND STRONG LOW LEVEL
CONVERGENCE AND THETA-E ADVECTION AT THE NOSE OF A 50-60KT LLJ ALONG
WITH DEEP MOISTURE WILL OVERSPREAD OUR AREA TONIGHT SUPPORTING
CATEGORICAL POPS. FAR NE PORTION OF CWA STILL EXPECTED TO GET A
PERIOD OF FREEZING RAIN AS LOW TEMPS TONIGHT SHOULD BE IN THE L30S
IN THAT AREA. GIVEN MODELS HAVE TRENDED FARTHER N-NE WITH LOW TRACK
AND WARM SECTOR... AND WARM NOSE FORECAST AT +7C AT 5KFT ON NAM BUFR
SOUNDING AT KJXN AT 12Z WED... THINK AN ADVISORY WILL COVER THE
ICING IN THIS AREA... BUT WITH TEMPS EXPECTED TO BE MARGINAL... HELD
OFF ISSUING ATTM... BUT WILL CONT WITH SPS MENTION INSTEAD.

WK ELEVATED INSTABILITY ACCOMPANYING THE STRONG FORCING OVERNIGHT
MAY RESULT IN SCT TSTMS IN OUR AREA AS WELL. HEIGHT FALLS ASSOCIATED
WITH MID LEVEL LOW/TROF MOVG INTO THE WRN GRTLKS COMBINED WITH
DIURNAL/WARM SECTOR HEATING WED MAY ALLOW SOME SFC BASED
INSTABILITY TO DEVELOP. NAM HAS BEEN FAIRLY CONSISTENT FORECASTING
AROUND 1KJ/KG CAPE ALONG CDFNT SWEEPING EAST ACROSS THE CWA WED.
MAIN LIMITING FACTOR FOR DEEP CONVECTION ALONG CDFNT IN OUR AREA
APPEARS TO BE RATHER WK LOW LEVEL CONVERGENCE ALONG FRONT. ALSO
DRIER AIR ALOFT MAY MIX ACROSS THE AREA QUICKLY WED RESULTING IN
CONVECTIVE INITIATION E-SE OF OUR CWA AS SUGGESTED BY GFS.
NONETHELESS, GIVEN THE POTENTIAL FOR ANY STORMS THAT DO DEVELOP
ALONG THE CDFNT TO MIX DOWN STRONG MID LEVEL WINDS... WILL ERR ON THE
SIDE OF CAUTION AND CONT WITH A CHC/SCHC OF TSTMS DURING THE DAY
WED.

TEMPS WILL BEGIN TO RISE ACROSS SRN PORTION OF CWA TONIGHT AS WARM
FRONT MOVES INTO THE AREA. STILL QUESTIONABLE HOW FAR NORTH THE WARM
SECTOR WILL MAKE IT BEFORE BEING OVERTAKEN BY THE CDFNT ADVANCING
EASTWARD ACROSS THE CWA WED...BUT ATTM EXPECT IT WILL MAKE IT INTO
SRN MI RESULTING IN HIGHS RANGING FROM THE L50S NORTH TO THE L60S
SOUTH. ALSO CONTINUES TO BE A THREAT OF SYNOPTIC SCALE STRONG
WINDS WED MAINLY ACROSS IN/OH AS UNIDIRECTIONAL FLOW WITH STEEP
LOW LEVEL LAPSE RATES DEVELOPS ALONG BEHIND THE CDFNT MIXING
40-50MPH GUSTS TO THE SFC. WINDS WILL GRADUALLY DIMINISH WED NGT
AS MIXING SLOWLY DECREASES IN CAA REGIME. MOISTURE WRAPPING AROUND
THE LOW MAY RESULT IN SCT RAIN CHANGING TO SNOW SHOWERS WED NGT
WITH LOWS EXPECTED TO BE IN THE L-M30S.

&&

.LONG TERM...
THURSDAY THROUGH MONDAY. SHORT TERM VOLATILITY CONTINUES INTO EARLY
PART OF LONG TERM. STRONG SHORTWAVE ACROSS EASTERN SIBERIA THIS AM
TO BEAT DOWN WEAK DATELINE RIDGING ACRS NRN PAC. INTERJECTED ENERGY
THROUGH BASE OF SEMI-PERMANENT WRN AK TO ALEUTIAN VORTEX/WAVE TRAIN
ENTERS PAC NW BY 12 UTC WED AND INTO NRN ROCKIES ON THU WITH
STRONGLY SUPPRESSED HGHTS REACHING INTO AZ/NM. FOCUS ON FCST TIMING
AND CHC OF DY4 CONVECTION HINGES ON TRACK/DEPTH OF SERN CO
CYCLOGENESIS THU AFTN/NIGHT. BY FRI EVENING CONSENSUS OF GFS AND
PAST FEW CONSISTENT ECMWF SUGGEST CNTL IL SFC LOW WITH STRONG 0-1KM
MOISTURE FLUX CONVERGENCE INTO SRN CWA. THEREAFTER ECMWF
CONSISTENTLY MORE LEFT TRACK THAN GFS...PLAUSIBLE GIVEN DOWNSTREAM
HGHT RISES ACRS WRN ATL INTO FAR ERN CAN. REGARDLESS RAPID DEEPENING
OF SFC SYSTEM AMID 200MB/12 HR MIDLVL HGHT FALLS WARRANT INCLUSION
OF TSRA POTNL FRI AFTN INTO FRI NIGHT...SAVE NWRN CWA WITH
UNCERTAINTY IN SFC LOW TRACK AND INVOF LESS FAVORABLE MUCAPE REGIME.
WINDOW OF MINOR LAKE EFFECT RESPONSE POTNL SAT...THOUGH OVERALL WRLY
FETCH AND WEAK LK/8H THERMAL INSTABILITY SHOULD QUELL ALL BUT MINOR
ACCUMS. WEAK NRN STREAM CLIPPER SYSTEM TO TRACK THROUGH PLAINS INTO
SRN GRTLKS SUNDAY IN WAKE OF PRIOR SYSTEM LIFTING FAR NEWD TO EAST
OF HUDSON BAY FOR LIGHT SNOW POTNL SUN INTO SUN NIGHT. TIMING AND
WARM BLYR CONDS COULD PROVIDE MIXED RASN SOUTH OF ROUTE 30 SUN.
WARMER AND DRY INTO NEXT WORKWEEK AS DEEP SRLY FLOW ESTABLISHES
AHEAD OF NEXT HIGH AMPLIFIED TROF ENTERS WRN CONUS.

&&

.AVIATION.../06Z TAFS/

HIGH PRESSURE OVER NRN INDIANA THIS MORNING RESULTING IN VFR
CONDITIONS OVER MOST OF THE AREA. SOME LOW CLOUDS PERSISTING OVER
SRN MI BUT SLOWLY ERODING ON STLT IMAGERY SO VFR CONDITIONS
EXPECTED TO CONT. AS THE HIGH MOVES TO THE EAST TODAY AND TONIGHT
A DEEPENING LOW WILL LIFT NE ACROSS NEB TO MN. MID/HIGH CLOUDS
AHEAD OF THE LOW SHOULD SPREAD INTO THE AREA THIS MORNING AND
GRADUALLY LOWER THROUGH TNGT... WITH WINDS BECOMING EASTERLY AND
GRADUALLY INCREASING. AS WARM FRONT ASSOCIATED WITH THE LOW APPROACHES...
SHRA AND PSBLY TS WILL OVERSPREAD THE AREA TONIGHT...MAINLY AFT
06Z.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...GALE WARNING FROM 9 AM TO 10 PM EST WEDNESDAY FOR LMZ043-046.

&&

SHORT TERM...JT
LONG TERM...MURPHY
AVIATION...JT
Hazardous weather outlook, Feb 27, 4:39 PM EST, 11 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
439 PM EST MON FEB 27 2012

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-282145-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
439 PM EST MON FEB 27 2012 /339 PM CST MON FEB 27 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A PERIOD OF FREEZING RAIN IS POSSIBLE TUESDAY NIGHT AND EARLY
WEDNESDAY EAST AND NORTHEAST OF A THREE RIVERS MICHIGAN TO
NAPOLEON OHIO LINE.

STRONG GUSTY WINDS ARE EXPECTED ACROSS THE AREA WEDNESDAY...WITH
THE STRONGEST WINDS LIKELY ALONG AND SOUTH OF ROUTE 30.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA TUESDAY NIGHT
AND WEDNESDAY. SEVERE STORMS ARE NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-282145-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
439 PM EST MON FEB 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TONIGHT

SMALL CRAFT ADVISORIES REMAIN IN EFFECT THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A SMALL CRAFT ADVISORY MAY BE NEEDED AGAIN WEDNESDAY AFTERNOON
THROUGH THURSDAY MORNING.

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT AND
WEDNESDAY...SEVERE STORMS ARE NOT EXPECTED AT THIS TIME.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Special weather statement, Feb 28, 4:13 AM EST, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
413 AM EST TUE FEB 28 2012

INZ007-MIZ079>081-OHZ001-002-282000-
STEUBEN-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-
INCLUDING THE CITIES OF...ANGOLA...FREMONT...STURGIS...
THREE RIVERS...WHITE PIGEON...MENDON...COLDWATER...BRONSON...
HILLSDALE...LITCHFIELD...JONESVILLE...BRYAN...MONTPELIER...
WAUSEON...ARCHBOLD...FAYETTE...SWANTON
413 AM EST TUE FEB 28 2012

...ICY CONDITIONS POSSIBLE TONIGHT AND WEDNESDAY MORNING...

RAIN AND FREEZING RAIN ARE EXPECTED TO OVERSPREAD THE AREA
TONIGHT AND EARLY WEDNESDAY AS TEMPERATURES FALL INTO THE LOWER
30S. THIS MAY CAUSE ICE TO ACCUMULATE UP TO A TENTH OF AN INCH ON
SURFACES SUCH AS TREES... POWER LINES... AND POSSIBLY ROADS AND
SIDEWALKS. PEOPLE LIVING OR TRAVELING THROUGH THIS AREA SHOULD
CONTINUE TO LISTEN FOR LATER FORECASTS AND STATEMENTS CONCERNING
THE POTENTIAL FOR FREEZING RAIN.

Nearby

Gale Warnings in Indiana, 2012Every gale warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.